Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Graying beard. Is there a medication to correct it?

I am Murtuza Ali Khan, My beard started changing into white since I was 25 yrs old. Now I am 37 and my entire beard turned grey. Many children call me grandpa and people around 50s call me uncle or sometimes says elder one who has much experience. so please suggest me a good medicine or any other technique except using of chemicals.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Welcome to HCM & thanks for writing in.
The condition is called canities.
Its mostly genetic and partly environmental.Some nutritional deficiency is also associated with hair becoming grey.
Biotin ,calcium pantothenate and N acetyl cysteine intake as hair supplement will stop further progression of hair going grey.there is no proven medication for turning white hair into black.
Consultation with dermatologist will allow prescription medications.
Hope this helps.
I wish him good health.
Dr Sudarshan
Answered: Thu, 7 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor